# SDR SWAA061411

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 33,989 hours, 28,513 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT ELEVATOR TRIM TAB INBOARD END CRACKED.  REPAIRED LT TRIM TAB PER SRM.
